# SDR CA120125013

- Difficulty date: January 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Raythn HAWKER900XP
- Aircraft time: 2,616 hours
- Engine: Garrtt TFE7315
- System (JASC): 8300 · Accessory Gearboxes
- Part: Line
- Condition: Chafed
- Location: Engine Oil
- Part time: 2,644 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)   NR 2 ENGINE LEAKING OIL.   FOUND OIL COOLER LINE CHAFED INTO ACCESSORY GEARBOX HOUSING. INSTALLED REPAIRED AFT AGB HOSE &  NEW OIL COOLER SUPPLY LINE. GROUND RUN & LEAK CHECK GOOD. ENGINE SERVICED WITH 254 OIL. AIRCRAFT TEST FLOWN ABOVE 20, 000 FT FOR 1:07 AND NO OIL LEAKS WERE NOTED.
